# SDR DL72S991307

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LFEC INSPECTION PER SI 4-74176-12AD, NUMEROUS CRACK INDICATIONS WERE FOUND IN THE VARIOUS FRAME BAYS EXTENDING FROM BS 360-480 ALONG S4R.  THERE WAS A PREVIOUS REPAIR PER ERA 332834-14AD, REV B WHICH WILL BE REMOVED AND INCORPORATED INTO THIS REPAIR.  REPAIRED PER ERA 367552-14AD, REV A.
